MathSciNet Relay Station
MathSciNet bibliographic data
MR126872 (23 #A4166) 60.40
Lamperti, John Criteria for the recurrence or transience of stochastic process. I. J. Math. Anal. Appl. 1 1960 314–330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement